# SDR DALA2018062504175

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 48,322 hours, 33,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WERE INOPERATIVE AT ROW 19AB UPPER AND LOWER EXIT, SIGN,  AND 19CDE LOWER EXIT SIGN.  MAINTENANCE FOUND BOTH LOWER LIGHT ASSEMBLIES AT 40 OHMS AND REPLACED THE RIGHT SIDE.  INSTALLED POWER SUPPLY IAW SSM 33-51. OPS CHECKED GOOD. THE AIRCRAFT WAS OK FOR SERVICE.
